Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 132, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 28, 2007, 4:00 PM CDT for Forest County, Langlade County, Wisconsin. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2007, 4:00 PM CDT (21:00 UTC)
- Expired
- Aug 28, 2007, 4:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
Counties Forest County, WI, Langlade County, WI
The radar
The Green Bay radar (KGRB), 115 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 4:05 PM CDT | HAIL 1 | Pickerel, WI | ALSO TREE BLOWN DOWN. |
| Aug 28, 4:15 PM CDT | TSTM WND GST 80 | Crandon, WI | MANY TREES DOWN ACROSS SOUTHWEST PART OF COUNTY. MOBILE HOME TIPPED OVER. EXACT LOCATIONS AND TIMES OF DAMAGE WILL BE DETERMINED IN LATER UPDATES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 28, 12:15 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 386 J/kg
- Mixed-layer CIN
- -330 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRB 282101
SVRGRB
WIC041-067-282145-
/O.NEW.KGRB.SV.W.0132.070828T2100Z-070828T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
400 PM CDT TUE AUG 28 2007
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN...
SOUTHERN FOREST COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 445 PM CDT
* AT 355 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES WEST OF CRANDON TO 17 MILES NORTHWEST OF
WHITE LAKE...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST
OF RHINELANDER TO ANTIGO...AND MOVING EAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CRANDON BY 410 PM...
WHITE LAKE BY 415 PM...
CARTER BY 420 PM...
THIS STORM HAS PRODUCED DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL AND
MAY DO SO AGAIN. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
LAT...LON 4568 8904 4547 8903 4547 8892 4512 8891
4512 8865 4524 8868 4538 8868 4538 8842
4568 8843
$$
EB/SRF3 follow-up statements
000
WWUS53 KGRB 282116
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
415 PM CDT TUE AUG 28 2007
WIC041-067-282145-
/O.CON.KGRB.SV.W.0132.000000T0000Z-070828T2145Z/
FOREST-LANGLADE-
415 PM CDT TUE AUG 28 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR EASTERN LANGLADE AND SOUTHERN FOREST COUNTIES...
AT 412 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ARGONNE TO 7 MILES WEST OF WABENO TO LILY TO
ELTON...OR ALONG A LINE EXTENDING FROM CRANDON TO 19 MILES SOUTH OF
CRANDON TO 13 MILES EAST OF ANTIGO...MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WHITE LAKE...WABENO...LANGLADE...LAONA...AND CARTER BY 420 PM...
TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS PRODUCED DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL AND
MAY DO SO AGAIN. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
LAT...LON 4568 8904 4547 8903 4547 8892 4512 8891
4512 8865 4524 8868 4538 8868 4538 8842
4568 8843
$$
EB/SRF000
WWUS53 KGRB 282123
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
423 PM CDT TUE AUG 28 2007
WIC041-067-282145-
/O.CON.KGRB.SV.W.0132.000000T0000Z-070828T2145Z/
FOREST-LANGLADE-
423 PM CDT TUE AUG 28 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR EASTERN LANGLADE AND SOUTHERN FOREST COUNTIES...
AT 421 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ARGONNE TO WABENO TO 6 MILES SOUTHWEST OF CARTER TO
ELTON...MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CAVOUR BY 430 PM...
ARMSTRONG CREEK BY 440 PM...
TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS PRODUCED WIDESPREAD WIND DAMAGE ACROSS MUCH OF
SOUTHERN FOREST AND EASTERN LANGLADE COUNTIES. THIS IS AN EXTREMELY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS
LAT...LON 4568 8904 4547 8903 4547 8892 4512 8891
4512 8865 4524 8868 4538 8868 4538 8842
4568 8843
$$
EB/SRF000
WWUS53 KGRB 282147
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
447 PM CDT TUE AUG 28 2007
WIC041-067-282157-
/O.EXP.KGRB.SV.W.0132.000000T0000Z-070828T2145Z/
FOREST-LANGLADE-
447 PM CDT TUE AUG 28 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LANGLADE AND SOUTHERN
FOREST COUNTIES EXPIRED AT 445 PM CDT...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF
THE AREA.
LAT...LON 4568 8904 4547 8903 4547 8892 4512 8891
4512 8865 4524 8868 4538 8868 4538 8842
4568 8843
$$
EB/SRFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 2:51 AM CDT, 13 hours 9 minutes earlier.
Area forecast discussion, Aug 28, 2:51 AM CDT, 13 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 251 AM CDT TUE AUG 28 2007 .SHORT TERM...TODAY/TONIGHT/WEDNESDAY. MAIN FORECAST CHALLENGE CENTERS ON TSRA/RW CHCS TODAY AND TNT AS COLD FRONT DROPS THROUGH THE AREA. MODEL PROGS TRENDING TO A SLOWER SEWD MOVEMENT OF THE FROPA BUT LITTLE EVIDENCE TO SUPPORT THIS TREND AT THIS TIME...BUT OVERALL LITTLE AFFECT ON ONGOING FCST. MORNIGN WILL BE INFLUENCE WITH OUTFLOW BOUNDARIES. WILL BREAK OFF PCPN MENTION THIS AM TO ACCOUNT FOR ONGOING PCPN OVER THE NORTH...HANG ONTO CHC POPS THIS AFTN. TSRAS OVER THE NORTH EARLY THIS AM...MOVING INTO A BIT MORE STABLE AIR OVER THE NORTHEAST BEHAVING AT THIS TIME. WILL INCREASE POPS THIS AFTN AND ESPECIALLY THIS EVENING WITH INCREASED INSTABILITY AND S/W OVR NE CO THIS AM TO WORK TOWARD THE REGION. A SURFACE WAVE MAY BE ASSOCIATED WITH THIS FEATURE AND MAY AFFECT THE FRONTS POSITION AND TRACKING. SURFACE TRAJ SHOWS HIGHER TEMP/DEWPOINT AIR MASS OVER IA/SW WI POISED TO WORK INTO NE WI AHEAD OF THE FRONT. INCREASED DEWPOINTS AND TEMPS IN THE FCST...BUT DUE TO CLOUD POTENTIAL...WILL ADD A RANGE OF 85 TO 90 THIS AFTN TO ACOUNTY FOR UNCERTAINTY...AND LATER SHIFTS WILL NEED TO MONITOR SKY CONDITION TODAY FOR ANY HIGHER TEMP ADJUSTMENTS. NOTED SPC DAY 1 SLIGHT RISK AREA OVER THE REGION AND SEEMS APPROPRIATE. WILL CONTINUE SMALL CHC FOR WEDNESDAY MORNING AS FRONT CONTINUES TO SHIFT SOUTH OF THE AREA FOLLOWED WITH COOLER DRIER HIGH PRESSURE SYSTEM ON NRLY WINDS. .LONG TERM...WEDNESDAY NIGHT THROUGH NEXT MONDAY HIGH PRESSURE WILL BUILD INTO THE REGION WEDNESDAY NIGHT... BRINGING CLEAR SKIES AND COOL TEMPERATURES. TEMPERATURES ARE EXPECTED TO DROP TO NEAR 40 OVER THE NORTH TO THE LOWER TO MIDDLE 50S ALONG LAKE MICHIGAN. HIGH PRESSURE REMAINS IN CONTROL OF THE WEATHER THURSDAY AND THURSDAY NIGHT. MODELS DIVERGE ON FRIDAY AS GFS/WRF BRING WEAK FRONTAL BOUNDARY TOWARDS THE AREA WHILE CANADIAN/ECMWF INDICATE NO DISTINCT FRONT. GFS/WRF DEPICT SOME CONVECTION WITH THIS BOUNDARY AS WELL. SOME DIFFERENCES IN THE LOCATION OF THE BOUNDARY WAS NOTED BETWEEN THE GFS/WRF LATE THURSDAY NIGHT INTO FRIDAY. WITH CANADIAN HIGH ENTRENCHED WITH DRY AIR IN PLACE...WILL LEAVE LATE THURSDAY NIGHT AND FRIDAY DRY FOR NOW. DEPENDING WHERE BOUNDARY ENDS UP...A SMALL CHANCE FOR RAIN MAY BE NEEDED ON FRIDAY OVER THE NORTH...BUT UNCERTAINTY IS SO LOW AT THIS POINT NOT TO INCLUDE IN THE GRIDS/ZONES. THE FRONTAL BOUNDARY SHOULD SHIFT NORTHWARD AS A WARM FRONT FRIDAY NIGHT. THE NEXT COLD FRONT SHOULD MOVE INTO THE REGION SUNDAY NIGHT INTO MONDAY MORNING...BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS. AS FOR TEMPERATURES...DID ADJUST MAX/MIN TEMPERATURES DOWNWARD A FEW DEGREES WEDNESDAY NIGHT AND THURSDAY AND AGAIN THURSDAY NIGHT. LITTLE OR NO CHANGES MADE TO THE REMAINDER OF THE FORECAST PERIOD. && .AVIATION...SCT MVFR CIGS/VSBYS DUE TO TSRA/S OVER NW HALF OF WI THROUGH 18Z...THEN SPREADING SEWD OVER REST OF REGION THIS AFTN AND EVENING. LOW LEVEL SW FLOW TO 45 KTS AT 2K FT AGL OVER SRL SFC FLOW WILL PRODUCE A WIND SHEAR THROUGH 18Z. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TDH/ECKBERG
Hazardous weather outlook, Aug 28, 1:00 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 100 PM CDT TUE AUG 28 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291800- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 100 PM CDT TUE AUG 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL MOVE INTO CENTRAL AND NORTH CENTRAL WISCONSIN THIS AFTERNOON AHEAD OF A COLD FRONT MOVING SOUTH THROUGH THE STATE. THERE IS A POTENTIAL THAT A FEW OF THE STORMS WILL PRODUCE DAMAGING WINDS AND LARGE HAIL. THE STORMS ARE EXPECTED TO MOVE SOUTH INTO THE FOX VALLEY AND LAKESHORE AREAS THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND THIS EVENING. LMZ521-522-541>543-564-291800- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 100 PM CDT TUE AUG 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT STRONG THUNDERSTORMS ARE LIKELY THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT DUE TO HIGH WAVES ON LAKE MICHIGAN THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. TE WEATHER.GOV/GREENBAY
In the hours before
Local storm report, Aug 28, 3:45 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
345 PM CDT TUE AUG 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM TSTM WND GST ATHENS 45.03N 90.08W
08/28/2007 E60 MPH MARATHON WI LAW ENFORCEMENT
TREES KNOCKED DOWN NORTHWEST OF ATHENS.
&&Local storm report, Aug 28, 3:46 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
346 PM CDT TUE AUG 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND GST WAUSAU 44.96N 89.63W
08/28/2007 M51 MPH MARATHON WI ASOS
&&Local storm report, Aug 28, 3:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
351 PM CDT TUE AUG 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TSTM WND GST RHINELANDER 45.63N 89.41W
08/28/2007 M52 MPH ONEIDA WI ASOS
&&Special weather statement, Aug 28, 3:55 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 355 PM CDT TUE AUG 28 2007 WIZ010-011-282115- ONEIDA-FOREST- INCLUDING RHINELANDER AND CRANDON 355 PM CDT TUE AUG 28 2007 ...THUNDERSTORM WITH STRONG WINDS ACROSS NORTHWOODS... A THUNDERSTORM MOVING ACROSS ONEIDA COUNTY WAS PRODUCING WIND GUSTS OVER 50 MPH. THE STORM WILL MOVE INTO SOUTHWEST FOREST COUNTY BY 405 PM. THE STORM WAS ON THE NORTHERN PART OF A LINE OF STORMS THAT EXTENDED INTO MARATHON COUNTY. MOVE INDOORS IF THE STORM APPROACHES YOUR LOCATION. JKL WEATHER.GOV/GREENBAY
Local storm report, Aug 28, 3:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
358 PM CDT TUE AUG 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND GST WAUSAU 44.96N 89.63W
08/28/2007 M62 MPH MARATHON WI ASOS
TREES DOWN IN WAUSAU ON GRAND AVE
&&Local storm report, Aug 28, 3:59 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
359 PM CDT TUE AUG 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HAIL WAUSAU 44.96N 89.63W
08/28/2007 E1.00 INCH MARATHON WI PUBLIC
AT AIRPORT.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 12:39 AM CDT | Severe Thunderstorm Warning | GRB | Vilas | 66 min |
| Aug 28, 4:48 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln | 57 min |
| Aug 28, 5:43 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln | 37 min |
| Aug 28, 7:15 AM CDT | Marine Weather Statement | GRB | 60 min | |
| Aug 28, 2:45 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon, Oneida | 60 min |
| Aug 28, 3:28 PM CDT | Severe Thunderstorm Warning | GRB | Langlade | 47 min |
| Aug 28, 3:51 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 24 min |
| Aug 28, 4:04 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Shawano | 56 min |
| Aug 28, 4:21 PM CDT | Severe Thunderstorm Warning | GRB | Oconto | 39 min |
| Aug 28, 4:29 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Marinette | 46 min |
| Aug 28, 4:44 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 61 min |
| Aug 28, 5:04 PM CDT | Special Marine Warning | GRB | 56 min | |
| Aug 28, 5:29 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 33 min |
| Aug 28, 5:47 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 28 min |
| Aug 28, 5:56 PM CDT | Special Marine Warning | GRB | 94 min | |
| Aug 28, 6:26 PM CDT | Marine Weather Statement | GRB | 94 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.